# SDR ASOA2015082213747

- Difficulty date: August 22, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 25,806 hours, 18,272 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT SEGMENT 677-708 HAS CORROSION.  CORROSION ON LT SIDE SEAT RAIL EXCEEDS THE ALLOWABLE DAMAGE LIMITS OF SRM SUPPLEMENT TABLE 1 OF REO 670-53-00-013. R & R LT SIDE WALL SEAT RAIL BETWEEN F/S 677-708. REF: AMM 53-00-49-000-801-AO3 & 53-00-49-400-801-AO3 COMPLIED WITH EC/TC REO 670-53-00-343 & GREO 670-53-00-343, REV L AS WRITTEN.
